# SDR AALA20071672

- Difficulty date: September 1, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: A5341130500201
- Condition: Broken
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT T1480/01SEP - NOSE GEAR WOULD NOT RETRACT.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  FOUND UPLOCK AFT SUPPORT BRACKET BROKEN.  REPLACED UPLOCK ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
